# SDR WRLA20120715553

- Difficulty date: July 15, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Aircraft time: 74,228 hours, 13,368 cycles
- Engine: Pwa PW4460
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING REAR SPAR UPPER CAP AT XORS 1044.  REPAIRED PER EGAT EI: W2012A57B-1778 R00, R01, AND R02.  JOB COMPLETED AND CONDITION CHECK NORMAL.
